MathSciNet Relay Station
MathSciNet bibliographic data
MR294442 (45 #3512) 18A25
Newell, D. C. Morita theorems for functor categories. Trans. Amer. Math. Soc. 168 (1972), 423–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement